# SDR SWAA2019012128680

- Difficulty date: January 20, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 51,326 hours, 30,409 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 411A2001
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PULL CORD COVER MISSING HOOK AND LOOP MISSING.  R&R COVER PER AMM.
